MAUDE Adverse Event Report: Stryker Neurovascular Cork TARGET XXL 360 20MM X 50CM; Device, Neurovascular Embolization

Stryker Neurovascular Cork TARGET XXL 360 20MM X 50CM; Device, Neurovascular Embolization
Catalog Number M0036182050
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while advancing the subject coil within the microcatheter, resistance was encountered in the middle of the shaft, making further advancement difficult.When an attempt was made to retrieve the subject coil, it became prematurely detached within the shaft.Therefore, both devices were removed from the body and replaced with new ones of the same type, and the procedure was completed successfully.There were no clinical consequences to the patient reported as a result of this event.

Brand Name
TARGET XXL 360 20MM X 50CM
Common Device Name
Device, Neurovascular Embolization
Manufacturer (Section D)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key25505622
Report Number3008881809-2026-00363
Device Sequence Number13409084
Product Code HCG
UDI-Device Identifier07613327128345
UDI-Public(01)07613327128345(17)310119(10)26098670
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036182050
Device Lot Number26098670
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/22/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2026
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date06/15/2026
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR 1018 MICROCATHETER (STRYKER)
Patient SexUnknown